Proof of a Polya hypothesis
Doklady Akademii Nauk, Tome 224 (1975) no. 2, pp. 313-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_2_a14,
author = {A. L. Berdichevskii and V. L. Berdichevsky},
title = {Proof of a {Polya} hypothesis},
journal = {Doklady Akademii Nauk},
pages = {313--315},
year = {1975},
volume = {224},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_2_a14/}
}
A. L. Berdichevskii; V. L. Berdichevsky. Proof of a Polya hypothesis. Doklady Akademii Nauk, Tome 224 (1975) no. 2, pp. 313-315. http://geodesic.mathdoc.fr/item/DAN_1975_224_2_a14/